# SDR AALA202111021108

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737*
- Aircraft serial: 30091
- Aircraft time: 58,607 hours, 24,469 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COCKPIT DOOR FRAME HINGE WALL DELAMINATED AND DAMAGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
